# SDR 97ZZZM1087

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- Engine: Pwa PT6A67D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8063005A
- Condition: Worn
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT CREW IN ICT REPORTED LEFT ENGINE RESPONDING SLOW TO POWER LEVER INPUT.  MAINTENANCE IN ICT INSPECTED AND FOUND THE FUEL CONTROL UNIT CONTROL ARM ASSEMBLY WORN.  MAINTENANCE REPLACED FUEL CONTROL UNIT IAW EMM 72-00 AND MM 76-00 AND RETURNED TO THE AIRCRAFT TO SERVICE.  (M)
